# SDR CALA2017122304576

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 103,160 hours, 16,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE IN AISLE CLOSE TO THE L1 DOOR.   FOUND CONNECTOR LOOSE.  CONNECTED AND THE LIGHT OPS OK IAW AMM 33-51-10.
